# SDR AALA201512219010

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 58,177 hours, 25,101 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER TAKEOFF 1R DOOR SLIDE SHOWED DISARMED AT 2.1 PSI DIFFERENTIAL.  CABIN PRESS LIGHT ON INFLIGHT.  R & R R1 DOOR PROXIMITY SWITCH 4WN2 IAW AMM 52-73-11 PG BLK 401.  SLIDE INDICATION OPERATIONAL CHECKED GOOD.
